# SDR ABXA20211124124

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 84,519 hours, 29,008 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 79027014
- Part serial: 880229
- Condition: Faulted
- Location: Right Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R ENG HPSOV EICAS AND STATUS MSG DURING FLIGHT. AFTER DEPARTING FROM C-CHECK. CREW  ELECTED TO DO AN AIR TURN BACK TO TAMPA. MAINTENANCE GROUNDED THE AIRCRAFT, RIGHT HPSOV WAS REPLACED IAW 36-11-07  AMM. AIRCRAFT RETURNED TO SERVICE.
